# SDR USAA920081929

- Difficulty date: September 29, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: D3215303000200
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6109431 CORROSION ON REAR PINTLE PIN OF RT MLG.  REPLACED REAR PINTLE PIN OF RT MLG IAW AMERICA WEST AIRLINES TASK CARD R4M32304.
